IJPAM: Volume 115, No. 3 (2017)

Title

ON FUZZY DIGRAPHS

Authors

Kishore Kumar P.K.$^1$, S. Lavanya$^2$
$^1$Bharathiar University
Coimbatore, INDIA
$^2$Department of Mathematics
Bharathi Women's College
Chennai, INDIA

Abstract

In this paper we analyse some concepts of fuzzy graphs and its definitions. We discuss the concept of fuzzy digraphs, complement of fuzzy digraphs, eulerian fuzzy digraphs and tournaments in fuzzy digraphs. The concepts involving degree sequence and isomorphism in fuzzy digraphs are also discussed.

History

Received: January 29, 2017
Revised: July 17, 2017
Published: July 27, 2017

AMS Classification, Key Words

AMS Subject Classification: 05C72, 03E72
Key Words and Phrases: fuzzy digraph $G_D$, complement of fuzzy digraph ${G_{D}}^c$, fuzzy digraph isomorphism

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
Douglas B. West, Introduction to Graph Theory, Text book in Eastern Economy Edition, University of Illinois, (2014).

2
Ch. Eslahchi, B. N. Onagh, Vertex strength of fuzzy graph, Hindawi Publishing Corporation, 2006 (1998), 1-9.

3
S. Lavanya and R. Sattanathan, Fuzzy total coloring of fuzzy graphs, International Journal of Information Technology and Knowledge Management, 2 (1998), 37-39.

4
J. N. Mordeson and C. S. Peng, Operations on fuzzy graphs, Information Sciences, 79 (1994), 159-170.

5
Mourad Oqla Massa'deh and Abd Al Karim Baareh, Some contribution on Isomorphic fuzzy graphs, Advances and Applications in Discrete Mathematics, 11 (2013), 199 - 206.

6
A. Nagoor Gani and J. Malarvizhi, Isomorphism on fuzzy graphs, International Journal of Computational and Mathematical Sciences, 2 (2008), 200-206.

7
G. Nirmala and M. Sheela, Domination in Fuzzy Digraphs, Aryabhatta Journal of Mathematics and informatics, 5 (2013), 275 - 278.

8
L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.

9
L. A. Zadeh, The concept of a linguistic variable and its application to approximate reasoning-I, Information Sciences, 8 (1975), 199-249.

How to Cite?

DOI: 10.12732/ijpam.v115i3.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 115
Issue: 3
Pages: 599 - 606


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).